Connect with others who understand.

sign up log in
About myPCOSteam

Connect with others who understand.

sign up log in
About myPCOSteam
Real members of myPCOSteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Metformin Cause Hair Loss?

Metformin Cause Hair Loss?

I started metformin two months ago. Since then, I've lost a lot of hair and have gained a sizeable bald spot on the back of my head.

Never had it before. Never had hair loss before. This is the only thing that's changed.

Anyone else experience hair loss on metformin?

posted 5 months ago
A myPCOSteam Member said:

Just started retaking it .. I too started the hair lost .. now I really remember why I can’t stand it

posted 5 months ago
A myPCOSteam Member said:

oh geeze. going to start metformin soon. I have been avoiding it because I get so sick w meds. My hair is falling out already.. this is frustrating!

posted 5 months ago
Already a Member? Log in